# SDR CALA2021111802136

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 84,223 hours, 33,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: NA
- Condition: Leaking
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

Y HYD SYSTEM LOSS OFFLUID. LOW PRESSURE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V834237 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ADVISED LOCAL MAC RELATED WORK ORDER 000000003027239 AND PRTR FBO TO PERFORM WALKAROUND AND NOTIFY IF ANY LEAKS NOTED CARREON, ALAN (V834237)FOUND CHECK VALVE LEAKING. REPLACED CHECK VALVE REF AMM 29-13-14AND SERVICED HYDRAULICS REF AMM 12-12-29. RAN HYDRAULICS. LEAK CHECK GOOD. NO LEAKS FOUND. CARREON, ALAN (V834237)FOUND CHECK VALVE LEAKING. REPLACED CHECK VALVE REF AMM 29-13-14AND SERVICED HYDRAULICS REF AMM 12-12-29. RAN HYDRAULICS. LEAK CHECK GOOD. NO LEAKS FOUND. ADD EMP:V834237
